TY - JOUR T1 - A Harnack Inequality for Degenerate Parabolic Equations AU - Shen Youjian JO - Journal of Partial Differential Equations VL - 4 SP - 1 EP - 21 PY - 1989 DA - 1989/02 SN - 2 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5839.html KW - AB - In this paper we apply the Moser iteration method to degenerate parabolic divergence structure equations. Under some conditions we get a Harnack inequality for weak solutions and from it derive Hölder estimates for weak solutions of uniformly degenerate parabolic equations and the continuity of weak solutions of non-uniformly degenerate parabolic equations.